Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Apr 28, 2021, 7:43 AM CDT for Adair County, Sequoyah County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2021, 7:43 AM CDT (12:43 UTC)
- Expired
- Apr 28, 2021, 8:30 AM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
Counties Adair County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 47 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1441 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
412
WWUS84 KTSA 281243
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
743 AM CDT Wed Apr 28 2021
OKZ068-069-072-074-076-281330-
Haskell OK-Adair OK-Sequoyah OK-Cherokee OK-Le Flore OK-
743 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HASKELL...
SEQUOYAH...SOUTHERN ADAIR...NORTH CENTRAL LE FLORE AND SOUTHEASTERN
CHEROKEE COUNTIES UNTIL 830 AM CDT...
At 742 AM CDT, strong thunderstorms were located along a line
extending from 4 miles northwest of Cookson to Vian to 2 miles
northeast of Stigler. Movement was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Sallisaw... Stilwell...
Stigler... Muldrow...
Vian... Keota...
Gans... Marble City...
Tamaha... Brushy...
Adair State Park... Maryetta...
Lake Tenkiller State Park... Kanima...
This includes Interstate 40 in Oklahoma between mile markers 292 and
319.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1000 AM CDT for southeastern,
northeastern and east central Oklahoma.
LAT...LON 3529 9463 3523 9518 3546 9505 3582 9505
3594 9454 3558 9452
TIME...MOT...LOC 1242Z 255DEG 30KT 3574 9498 3549 9498 3528 9510
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Apr 28, 6:40 AM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Apr 28, 6:40 AM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
640 AM CDT Wed Apr 28 2021
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR cigs in place at TAF initiation will lower to MVFR categories
through the morning, along with periods of rain and thunder.
MVFR/IFR cigs and vsbys will prevail through the period in
RA/+RA and thunder. RA/TSRA is expected to end from west to east
after beginning 04-05z and will be accompanied with a windshift the
west northwest as a cold front moves through those sites.
Behind the front, IFR cigs will prevail for the remainder
of the period
&&
.PREV DISCUSSION... /Issued 430 AM CDT Wed Apr 28 2021/
DISCUSSION...
Several rounds of showers and thunderstorms will continue through
tonight, before ending from northwest to southeast late tonight
and Thursday as a cold front pushes through the area. An almost
tropical like airmass is in place over the area with deep
moisture, low LCL's, and moderate to strong low level shear. This
has resulted in rather innocuous looking storms showing low level
rotation overnight. The main severe weather threat through the
morning will continue to be tornadoes from low-topped convection.
Outflow boundaries from morning convection will likely determine
where any severe storms may fire later this afternoon into the
evening. The overall best severe parameters will likely be to our
southwest though. Locally heavy rainfall will be a bigger concern
in our area by later today and tonight, with both flash flooding
and main-stem river flooding possible depending on just where the
heavier rain swaths set up.
We will dry out later Thursday through Saturday, but the model
consensus has shifted much farther north with the track of the
upper system once it finally ejects out of northern Mexico or
southwest Texas. Thus shower and thunderstorm chances will return
Sunday as this system moves over or near the area.
Another storm system may affect the area early next week, but the
usual timing differences exist, so pops have been kept on the
lower side for now.
Stayed fairly close to the National Blend of Models forecast.
PREV DISCUSSION... /Issued 1234 AM CDT Wed Apr 28 2021/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR cigs will gradually lower to MVFR categories overnight as
areal coverage of rain and thunder begin to increase.
MVFR/IFR cigs and vsbys will prevail through the period in periods
of RA/+RA and thunder. RA/TSRA is expected to end late in the
period across the NE OK sites as a cold front moves through
those sites.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 74 60 73 51 / 100 90 30 10
FSM 78 63 75 53 / 100 90 80 20
MLC 76 61 73 52 / 100 90 60 20
BVO 74 58 73 48 / 90 80 20 10
FYV 73 61 71 47 / 100 90 60 10
BYV 72 61 71 49 / 100 90 60 10
MKO 74 61 73 51 / 100 90 50 10
MIO 71 59 73 49 / 100 90 30 10
F10 74 59 73 51 / 100 90 40 10
HHW 80 63 73 55 / 60 100 80 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ049-053>076.
AR...Flood Watch through Thursday morning for ARZ001-002-010-011-019-
020-029.
&&
AVIATION.....23Hazardous weather outlook, Apr 28, 5:18 AM CDT, 2 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 518 AM CDT Wed Apr 28 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 518 AM CDT Wed Apr 28 2021 ...SEVERE STORMS AND FLOODING POSSIBLE THROUGH TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Southeast of Interstate 44. DISCUSSION... Several rounds of showers and thunderstorms will move across the area today into tonight. Moderate to strong low level shear this morning will result in a continued chance for rotating storms and possibly a couple tornadoes. Renewed storm development is expected later this afternoon into this evening, mainly along leftover outflow boundaries from the morning storms, and also along a cold front that will be moving into northeast Oklahoma this evening. All severe hazards will be possible with these storms. The severe weather threat is expected to diminish by late evening into the overnight hours. Widespread rainfall amounts of one to three inches are expected through tonight, with locally higher amounts to around five inches possible where persistent heavier bands of storms set up. This will result in the potential for both flash flooding and main-stem river flooding. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Thunderstorm Potential. FRIDAY...No Hazards. SATURDAY through TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Showers and thunderstorms will gradually end from the northwest Thursday. The main upper level storm system will finally move northeast out of southwest Texas this weekend, and across our area by Sunday, bringing a chance for showers and thunderstorms late Saturday night and Sunday. Another storm system will keep the chances for showers and thunderstorms going into early next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 28, 6:23 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
623 AM CDT Wed Apr 28 2021
OKZ070-071-281200-
Muskogee OK-McIntosh OK-
623 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR MCINTOSH AND CENTRAL MUSKOGEE
COUNTIES UNTIL 700 AM CDT...
At 623 AM CDT, strong thunderstorms were located along a line
extending from 3 miles west of Council Hill to 4 miles northeast of
Indianola. Movement was northeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Eufaula... Checotah...
Oktaha... Boynton...
Council Hill... Rentiesville...
Stidham... Vivian...
Lake Eufaula State Park... Raiford...
Wainwright... Hitchita...
Pierce... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 250 and
273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1000 AM CDT for southeastern,
northeastern and east central Oklahoma.
LAT...LON 3555 9577 3555 9572 3562 9571 3573 9552
3531 9525 3529 9535 3533 9540 3529 9546
3530 9550 3528 9552 3527 9551 3525 9557
3522 9560 3523 9562 3524 9560 3525 9563
3522 9568 3520 9568 3518 9576 3520 9579
TIME...MOT...LOC 1123Z 237DEG 29KT 3555 9571 3521 9572Special weather statement, Apr 28, 6:47 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
647 AM CDT Wed Apr 28 2021
ARZ010-281230-
Washington AR-
647 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASHINGTON COUNTY UNTIL
730 AM CDT...
At 646 AM CDT, a strong thunderstorm was located 5 miles northwest of
Prairie Grove, moving northeast at 25 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Fayetteville... Springdale...
Farmington... Prairie Grove...
Tontitown... West Fork...
Lincoln... Greenland...
Sulphur City... Hicks...
Savoy... Wedington...
Rhea... Hogeye...
This includes Interstate 49 between mile markers 53 and 73.
A Tornado Watch remains in effect until 1000 AM CDT for northwestern
Arkansas.
LAT...LON 3593 9403 3591 9448 3610 9450 3610 9439
3614 9439 3614 9434 3616 9434 3621 9416
3621 9413
TIME...MOT...LOC 1146Z 244DEG 23KT 3604 9438Special weather statement, Apr 28, 6:53 AM CDT, 50 minutes before
Special Weather Statement National Weather Service Tulsa OK 653 AM CDT Wed Apr 28 2021 OKZ068-070>074-281245- Haskell OK-Pittsburg OK-Muskogee OK-Sequoyah OK-Cherokee OK- McIntosh OK- 653 AM CDT Wed Apr 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HASKELL...NORTHEASTERN MCINTOSH...WESTERN SEQUOYAH...NORTHEASTERN PITTSBURG...SOUTHERN CHEROKEE AND MUSKOGEE COUNTIES UNTIL 745 AM CDT... At 653 AM CDT, strong thunderstorms were located along a line extending from 4 miles north of Keefeton to 6 miles west of Enterprise. Movement was northeast at 45 mph. Wind gusts up to 50 mph will be possible with these storms. Locations in or near the path include... Muskogee... Tahlequah... Stigler... Fort Gibson... Warner... Vian... Webbers Falls... Whitefield... Oktaha... Braggs... Tamaha... Rentiesville... Greenleaf State Park... Pumpkin Center... Cookson... Cherokee Landing State Park... Lake Tenkiller State Park... Keefeton... This includes Interstate 40 in Oklahoma between mile markers 265 and 301. A Tornado Watch remains in effect until 1000 AM CDT for southeastern, northeastern and east central Oklahoma. LAT...LON 3594 9487 3527 9488 3517 9552 3574 9550 TIME...MOT...LOC 1153Z 228DEG 38KT 3565 9537 3522 9550
Special weather statement, Apr 28, 7:04 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
704 AM CDT Wed Apr 28 2021
ARZ001-010-281230-
Benton AR-Washington AR-
704 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BENTON AND NORTHEASTERN
WASHINGTON COUNTIES UNTIL 730 AM CDT...
At 702 AM CDT, a cluster of strong thunderstorms was located from
Tontitown to Cave Springs, moving northeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Bella Vista... Lowell...
Tontitown... Bethel Heights...
Cave Springs... Highfill...
Johnson... Elm Springs...
Goshen...
This includes Interstate 49 between mile markers 65 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1000 AM CDT for northwestern
Arkansas.
LAT...LON 3607 9405 3612 9444 3642 9432 3639 9394
3638 9389 3638 9388 3637 9388
TIME...MOT...LOC 1202Z 231DEG 30KT 3617 9425Special weather statement, Apr 28, 7:34 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
734 AM CDT Wed Apr 28 2021
ARZ001-002-281300-
Carroll AR-Benton AR-
734 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON AND
NORTHWESTERN CARROLL COUNTIES UNTIL 800 AM CDT...
At 732 AM CDT, a cluster of strong thunderstorms was located from Cave
Springs to Rogers to Pea Ridge, moving northeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Springdale... Rogers...
Bentonville... Bella Vista...
Lowell... Pea Ridge...
Bethel Heights... Cave Springs...
Highfill... Garfield...
Miller... Centerton...
Avoca... Hill Top...
Walnut Hill... Vaughn...
This includes Interstate 49 between mile markers 75 and 93.
A Tornado Watch remains in effect until 1000 AM CDT for northwestern
Arkansas.
LAT...LON 3624 9399 3624 9401 3621 9401 3621 9434
3650 9431 3650 9378
TIME...MOT...LOC 1232Z 210DEG 29KT 3630 9412Special weather statement, Apr 28, 7:43 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
743 AM CDT Wed Apr 28 2021
OKZ068-069-072-074-076-281330-
Haskell OK-Adair OK-Sequoyah OK-Cherokee OK-Le Flore OK-
743 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HASKELL...
SEQUOYAH...SOUTHERN ADAIR...NORTH CENTRAL LE FLORE AND SOUTHEASTERN
CHEROKEE COUNTIES UNTIL 830 AM CDT...
At 742 AM CDT, strong thunderstorms were located along a line
extending from 4 miles northwest of Cookson to Vian to 2 miles
northeast of Stigler. Movement was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Sallisaw... Stilwell...
Stigler... Muldrow...
Vian... Keota...
Gans... Marble City...
Tamaha... Brushy...
Adair State Park... Maryetta...
Lake Tenkiller State Park... Kanima...
This includes Interstate 40 in Oklahoma between mile markers 292 and
319.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1000 AM CDT for southeastern,
northeastern and east central Oklahoma.
LAT...LON 3529 9463 3523 9518 3546 9505 3582 9505
3594 9454 3558 9452
TIME...MOT...LOC 1242Z 255DEG 30KT 3574 9498 3549 9498 3528 9510The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 1:54 AM CDT | Special Weather Statement | TSA | Craig, Osage, Rogers, Washington | 21 min |
| Apr 28, 2:16 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Apr 28, 2:20 AM CDT | Tornado Warning | TSA | Okfuskee, Okmulgee | 40 min |
| Apr 28, 2:57 AM CDT | Tornado Warning | TSA | Muskogee, Okmulgee | 15 min |
| Apr 28, 5:12 AM CDT | Special Weather Statement | TSA | Adair | 33 min |
| Apr 28, 5:19 AM CDT | Special Weather Statement | TSA | Okmulgee | 26 min |
| Apr 28, 5:22 AM CDT | Special Weather Statement | TSA | Sequoyah | 23 min |
| Apr 28, 5:44 AM CDT | Special Weather Statement | TSA | Okmulgee | 16 min |
| Apr 28, 5:48 AM CDT | Special Weather Statement | TSA | Adair | 27 min |
| Apr 28, 5:52 AM CDT | Tornado Warning | TSA | Adair | 38 min |
| Apr 28, 5:54 AM CDT | Special Weather Statement | TSA | McIntosh | 36 min |
| Apr 28, 6:03 AM CDT | Special Weather Statement | TSA | Sequoyah | 27 min |
| Apr 28, 6:23 AM CDT | Special Weather Statement | TSA | McIntosh | 37 min |
| Apr 28, 6:26 AM CDT | Tornado Warning | TSA | Adair | 18 min |
| Apr 28, 6:45 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Muskogee, Sequoyah | 5 hr |
| Apr 28, 6:53 AM CDT | Special Weather Statement | TSA | Muskogee | 52 min |
| Apr 28, 7:52 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee | 5 hr |
| Apr 28, 8:29 AM CDT | Flash Flood Warning | TSA | Adair | 4 hr |
| Apr 28, 9:15 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 47 hr |
| Apr 28, 9:15 AM CDT | River Flood Warning | TSA | Cherokee | 64 hr |
| Apr 28, 9:15 AM CDT | River Flood Warning | TSA | Cherokee | 11 hr |
| Apr 28, 9:15 AM CDT | River Flood Warning | TSA | Adair, Delaware | 41 hr |
| Apr 28, 9:18 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 23 hr |
| Apr 28, 9:22 AM CDT | River Flood Warning | TSA | Creek | 7 hr |
| Apr 28, 9:35 AM CDT | Special Weather Statement | TSA | Pittsburg | 40 min |
| Apr 28, 9:58 AM CDT | River Flood Warning | TSA | Sequoyah | 41 hr |
| Apr 28, 10:01 AM CDT | River Flood Warning | TSA | Okmulgee | 16 hr |
| Apr 28, 10:14 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 46 min |
| Apr 28, 10:38 AM CDT | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 3 hr |
| Apr 28, 10:40 AM CDT | Tornado Warning | TSA | McIntosh, Pittsburg | 35 min |
| Apr 28, 10:49 AM CDT | Flash Flood Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah | 4 hr |
| Apr 28, 11:09 AM CDT | Tornado Warning | TSA | Haskell, McIntosh, Pittsburg | 31 min |
| Apr 28, 11:42 AM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| Apr 28, 12:32 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, McIntosh and 3 more | 9 hr |
| Apr 28, 4:36 PM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| Apr 28, 6:47 AM CDT | Special Weather Statement | TSA | Washington | 43 min |
| Apr 28, 7:04 AM CDT | Special Weather Statement | TSA | Benton | 26 min |
| Apr 28, 7:20 AM CDT | Areal Flood Advisory | TSA | Benton, Washington | 4 hr |
| Apr 28, 7:34 AM CDT | Special Weather Statement | TSA | Benton | 26 min |
| Apr 28, 7:47 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 43 min |
| Apr 28, 7:58 AM CDT | Special Weather Statement | TSA | Benton | 32 min |
| Apr 28, 8:03 AM CDT | Tornado Warning | TSA | Benton | 27 min |
| Apr 28, 8:13 AM CDT | Tornado Warning | TSA | Carroll | 22 min |
| Apr 28, 8:16 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 44 min |
| Apr 28, 8:27 AM CDT | Special Weather Statement | TSA | Crawford, Washington | 48 min |
| Apr 28, 8:40 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 50 min |
| Apr 28, 9:04 AM CDT | Severe Thunderstorm Warning | TSA | Carroll | 26 min |
| Apr 28, 9:15 AM CDT | Special Weather Statement | TSA | Crawford, Franklin, Madison | 45 min |
| Apr 28, 9:26 AM CDT | Special Weather Statement | TSA | Carroll | 19 min |
| Apr 28, 9:42 AM CDT | Areal Flood Advisory | TSA | Carroll, Madison, Washington | 3 hr |
| Apr 28, 9:56 AM CDT | Special Weather Statement | TSA | Carroll, Franklin, Madison | 34 min |
| Apr 28, 9:58 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 41 hr |
| Apr 28, 9:58 AM CDT | River Flood Warning | TSA | Franklin, Johnson, Logan | 70 hr |
| Apr 28, 10:34 AM CDT | Special Weather Statement | TSA | Franklin | 41 min |
| Apr 28, 11:34 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin | 3 hr |
| Apr 28, 11:52 AM CDT | Flash Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Washington | 8 hr |
| Apr 28, 4:42 PM CDT | River Flood Advisory | TSA | Crawford, Franklin | 19 hr |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.